# SDR JJBA20220921028

- Difficulty date: September 17, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 37,856 hours, 24,273 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: FOUND EVIDENCE OF FIRE FROM #2 GEN. PERFORMED FIRE INSPECTION. FOUND LOWER COWLING TO HAVE MAJORITY OF THE HEAT DAMAGE CAUSED BY THE #2 GEN. COWLING WILL REQUIRE REPLACEMENT. FOUND THAT ALL SUSPECTED DAMAGE TO INTERNAL COWLING/PYLON AND ENG COMPONENTS TO BE HEAVY SOOT AFTER CLEANING. ALL AFFECTED AREAS NO SIGNS OF HEAT DAMAGE ON ALL COMPONENTS OTHER THAN ON #2 GEN EXHAUST ASSEMBLY.
